# SDR ASAA2013072895693

- Difficulty date: July 28, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 25,947 hours, 7,994 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN BLADE SHIMS REQUIRE REPLACEMENT DUE MISSING MOLYDAG.  FAN RETAINING FLANGE AXIAL STOP PINS DETERIORATED.  FAN DISK / RETAINING RING ELASTOMER SPACERS DETERIORATED.  ACFT GROUNDED.  REPLACED FAN BLADE SHIMS REF TASK CARD 78472002 FOR INSTALLATION.  REPLACED FAN RETAINING FLANGE AXIAL STOP PINS AS A FULL SET REF AMM SUB TASK 72-21-01-30-001 F00 FOR REMOVED AND SUB TASK 72-21-01-430-00-F00 FOR INSTALL.  REPLACED FANDISK / RETAINING RING ELASTOMER SPACERS REF TASK CARD 7872002.
